|Painful Stomach Cramps during exercise
May 24, 2000
I have recently started to exercise at my doctors request. When I do sit-ups I have horrible stomach cramps to the point it feels like a charlie horse. I am HIV positive 5 years virus is undetectable, cd4 count 550,liver test are normal. Meds - Combivir, Ziagen, Sustiva, Dapsone, and Prilosec. When I was 1st diagnosed I was admitted to the hospital with PCP and a cd4 count of 24. Any info would be greatly appreciated.
Response from Dr. Dieterich
Sounds like you should be avoiding sit-ups if that is the only thing that does it. Usually people have cramps when they over exercise or run on a full stomach. Make sure you don't eat within 2 hours of exercising and make sure you drink water before you exercise as well as during. If that doesn't work try another exercise! DTD
bout to use something new for facial wasting
- Tingling In Feet Could I Have Acute HIV Infection
- Burning Penis After Anal Sex Worried I Have HIV
- Herpes After Oral Sex Hooker What Are The Chances Of HIV
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
- Painful Ejaculation After Condom Broke Anal Worried I Have HIV
- Psoriasis After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.